, Volume 10, Issue 2, pp 357-373

Inference on some parametric functions in the univeriate lognormal diffusion process with exogenous factors

Purchase on Springer.com

$39.95 / €34.95 / £29.95*

Rent the article at a discount

Rent now

* Final gross prices may vary according to local VAT.

Get Access

Abstract

In this paper we consider, for the univariate lognormal diffusion process with exogenous factors, the inference for some parametric functions that include as particular cases the trend and the covariance function of the process. Concretely, we obtain the UMVU estimators of these functions and the efficiency of them relative to the corresponding ML estimators. Finally, we conclude with an application to a particular case of exogenous factor.

This research was partially supported by DGYCIT PB97-0855 and BFM2000-0602 Grants.